About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 612142, 12 pages
http://dx.doi.org/10.1155/2012/612142
Research Article

Traffic Network Equilibrium Problems with Capacity Constraints of Arcs and Linear Scalarization Methods

1Chongqing University of Science and Technology, Chongqing 401331, China
2College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

Received 13 September 2012; Accepted 15 November 2012

Academic Editor: Nan-Jing Huang

Copyright © 2012 X. Q. Tian and Y. D. Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Wardrop, “Some theoretical aspects of road traffic research,” Proceedings of the Institute of Civil Engineers, vol. 1, pp. 325–378, 1952.
  2. Q. Meng, Y. K. Huang, and R. L. Cheu, “A note on supply chain network equilibrium models,” Transportation Research E, vol. 43, no. 1, pp. 60–71, 2007. View at Publisher · View at Google Scholar · View at Scopus
  3. A. Nagurney and J. Dong, “A multiclass, multicriteria traffic network equilibrium model with elastic demand,” Transportation Research B, vol. 36, no. 5, pp. 445–469, 2002. View at Publisher · View at Google Scholar · View at Scopus
  4. A. Nagurney, J. Dong, and D. Zhang, “A supply chain network equilibrium model,” Transportation Research E, vol. 38, no. 5, pp. 281–303, 2002. View at Publisher · View at Google Scholar · View at Scopus
  5. A. Nagurney, “On the relationship between supply chain and transportation network equilibria: a supernetwork equivalence with computations,” Transportation Research E, vol. 42, no. 4, pp. 293–316, 2006. View at Publisher · View at Google Scholar · View at Scopus
  6. G. Y. Chen and N. D. Yen, On the Variational Inequality Model For Network Equilibrium, vol. 724, Department of Mathematics, University of Pisa, 1993, Internal Report 3.
  7. P. Q. Khanh and L. M. Luu, “On the existence of solutions to vector quasivariational inequalities and quasicomplementarity problems with applications to traffic network equilibria,” Journal of Optimization Theory and Applications, vol. 123, no. 3, pp. 533–548, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. P. Q. Khanh and L. M. Luu, “Some existence results for vector quasivariational inequalities involving multifunctions and applications to traffic equilibrium problems,” Journal of Global Optimization, vol. 32, no. 4, pp. 551–568, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. G. Y. Chen, C. J. Goh, and X. Q. Yang, “Vector network equilibrium problems and nonlinear scalarization methods,” Mathematical Methods of Operations Research, vol. 49, no. 2, pp. 239–253, 1999. View at Zentralblatt MATH
  10. T. C. E. Cheng and Y. N. Wu, “A multiproduct, multicriterion supply-demand network equilibrium model,” Operations Research, vol. 54, no. 3, pp. 544–554, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S. J. Li, X. Q. Yang, and G. Y. Chen, “A note on vector network equilibrium principles,” Mathematical Methods of Operations Research, vol. 64, no. 2, pp. 327–334, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. S. J. Li, K. L. Teo, and X. Q. Yang, “A remark on a standard and linear vector network equilibrium problem with capacity constraints,” European Journal of Operational Research, vol. 184, no. 1, pp. 13–23, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. J. Li, K. L. Teo, and X. Q. Yang, “Vector equilibrium problems with elastic demands and capacity constraints,” Journal of Global Optimization, vol. 37, no. 4, pp. 647–660, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. C. J. Goh and X. Q. Yang, “Vector equilibrium problem and vector optimization,” European Journal of Operational Research, vol. 116, no. 3, pp. 615–628, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. F. Raciti, “Equilibrium conditions and vector variational inequalities: a complex relation,” Journal of Global Optimization, vol. 40, no. 1–3, pp. 353–360, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. X. Q. Yang and C. J. Goh, “On vector variational inequalities: application to vector equilibria,” Journal of Optimization Theory and Applications, vol. 95, no. 2, pp. 431–443, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. D. T. Luc, M. Rocca, and M. Papalia, “Equilibrium in a vector supply-demand network with capacity constraints,” Applicable Analysis, vol. 90, no. 6, pp. 1029–1045, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Z. Lin, “The study of traffic equilibrium problems with capacity constraints of arcs,” Nonlinear Analysis. Real World Applications, vol. 11, no. 4, pp. 2280–2284, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Z. Lin, “On existence of vector equilibrium flows with capacity constraints of arcs,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 3-4, pp. 2076–2079, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. Y. D. Xu, S. J. Li, and K. L. Teo, “Vector network equilibrium problems with capacity constraints of arcs,” Transportation Research E, vol. 48, pp. 567–577, 2012. View at Publisher · View at Google Scholar
  21. A. Zaffaroni, “Degrees of efficiency and degrees of minimality,” SIAM Journal on Control and Optimization, vol. 42, no. 3, pp. 1071–1086, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. J. Jahn, Vector Optimization. Theory, Applications, and Extensions, Springer, Berlin, Germany, 2004.